Introduce yourself, say a few words, show us your website, etc. Include detailed personal information at your own risk. This board takes no responsibility for contact that results from you posting your personal information. Fetish postings, and detailed information regarding readers under age 18 will be removed promptly.
7 posts • Page 1 of 1
So has anyone experienced bouts of nausea the first week or so after getting braces? I can't figure out what to attribute it to. At first I thought it was the amount of dairy I was consuming so I cut back. I'm still having it and I wonder if it's something else involving having braces and getting used to it.
I did take ibuprofen a couple of days but I thought that might be what was making me feel sick so I stopped. I am feeling better this week but still have waves of nausea. Maybe it's just stress?
I did a little bit of digging and I found that nausea after getting braces could be caused by an adverse reaction to the metal that the braces consist of, but this is rare. More likely than not it's the medication or pent-up anxiety that's causing your ailment. Coming from someone who takes Ibuprofen frequently, it can unsettle your bowels. I hope you feel better soon.
Who is online
Users browsing this forum: No registered users and 1 guest